6 results for Bai-Ni Guo.

Parameters for your search query:
Keyword    Bai-Ni Guo

Open AccessArticle
Export: RIS | BibTeX | EndNote
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 970Downloads: 527
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 5003Downloads: 3362
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 5988Downloads: 4313
Open AccessArticle
Export: RIS | BibTeX | EndNote
Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 116-119. DOI: 10.12691/tjant-6-4-2
Pub. Date: September 17, 2018Views: 3087Downloads: 2081
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 43-48. DOI: 10.12691/tjant-3-2-2
Pub. Date: April 24, 2015Views: 7611Downloads: 5776
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Increasing Monotonicity of a Sequence Originating from Computation of the Probability of Intersecting between a Plane Couple and a Convex Body
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 21-23. DOI: 10.12691/tjant-3-1-5
Pub. Date: February 16, 2015Views: 7338Downloads: 5161Citations: 7
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types